# SDR AALA202409059564

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 27,598 hours, 12,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND PER PS SEAT ROW 23 SEAT-MOUNTED EMERGENCY AISLE LIGHT INOP. RE CONNECTED CANNON PLUG FOR ROW 23 SEAT MOUNTED EMERGENCY AISLE LIGHTS.
